Questions? AskAuckland
  

Dr Jesse Goodman

Profile Image
Lecturer

Selected publications and creative works (Research Outputs)

  • Eckhoff, M., Goodman, J., Hofstad, R. V. D., & Nardi, F. R. (2020). Long paths in first passage percolation on the complete graph I. Local PWIT dynamics. Electronic Journal of Probability, 25, 1-45. 10.1214/20-EJP484
  • Goodman, J. (2020). Asymptotic accuracy of the saddlepoint approximation for maximum likelihood estimation. Arxiv Related URL.
  • Eckhoff, M., Goodman, J., van der Hofstad, R., & Nardi, F. R. (2020). Long paths in first passage percolation on the complete graph II. Global branching dynamics. Journal of Statistical Physics, 181, 364-447. 10.1007/s10955-020-02585-1
  • Zhang, W., Liu, J., Goodman, J., Weir, B. S., & Fewster, R. M. (2019). Stationary distribution of the linkage disequilibrium coefficient r2. Theoretical population biology, 128, 19-26. 10.1016/j.tpb.2019.05.002
    Other University of Auckland co-authors: Rachel Fewster
  • Goodman, J., & Spector, D. (2017). Some remarks on boundary operators of Bessel extensions. Discrete and Continuous Dynamical Systems - Series S, 11 (3), 493-509. 10.3934/dcdss.2018027
    URL: http://hdl.handle.net/2292/48246
  • Bhamidi, S., Goodman, J., van der Hofstad, R., & Komjáthy J (2015). Degree distribution of shortest path trees and bias of network sampling algorithms. Annals of Applied Probability, 25 (4), 1780-1826. 10.1214/14-AAP1036
  • Goodman, J., & den Hollander, F. (2014). Extremal geometry of a Brownian porous medium. Probability Theory and Related Fields, 160 (1-2), 127-174. 10.1007/s00440-013-0525-9
    URL: http://hdl.handle.net/2292/23259
  • Eckhoff, M., Goodman, J., van der Hofstad R, & Nardi, F. R. (2013). Short Paths for First Passage Percolation on the Complete Graph. Journal of Statistical Physics, 151 (6), 1056-1088. 10.1007/s10955-013-0743-7

Identifiers

Contact details

Primary office location

SCIENCE CENTRE 303S - Bldg 303S
Level 3, Room 390
38 PRINCES ST
AUCKLAND 1010
New Zealand

Web links